# SDR USAA2015032600004

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 47,631 hours, 21,990 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: C247361001
- Part serial: Y12675
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT AT CRUISE.  FLIGHT LANDED WITHOUT NOSE WHEEL STEERING.  REPLACED NOSE WHEEL STEERING CONTROL VLV 6GC.
